# SDR TRBA201130405

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 30,128 hours, 33,052 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY DEAD, LOW VOLTAGE.   R & R EMERGENCY BATTERY IAW W/C EX-243185-RAI-10020-001.  OPS CHECK OK.
